MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7132
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Reduced Blood Flow (4598)
Date of Event 07/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Agent ide: it was reported that decreased blood flow occurred.In (b)(6) 2022, the subject presented with stable angina.Heparin or other antithrombotic medications were administered at the time of the index procedure.A loading dose of 324 mg of aspirin was given prior to the procedure.The target lesion was located at the proximal left circumflex artery (lcx) and was 6 mm long with a reference vessel diameter of 4.0 mm.The target lesion was predilated using a 4.0 mm x 8 mm balloon and a cutting balloon with 90% residual stenosis and timi flow of 3.Following pre-dilation, the lesion was treated with 4.0 mm x 12 mm emerge balloon.Final angiographic results revealed 20% residual stenosis and timi flow of 3.Post treatment decreased blood flow was noted at the ostial diagonal branch.The event was treated with additional intervention using plain old balloon angioplasty to successfully restore blood flow.The event was considered recovered/ resolved and the subject was discharged on the same day on aspirin and clopidogrel.
 
Event or Problem Description
Agent ide it was reported that decreased blood flow occurred.In (b)(6) 2022, the subject presented with stable angina.Heparin or other antithrombotic medications were administered at the time of the index procedure.A loading dose of 324 mg of aspirin was given prior to the procedure.The target lesion was located at the proximal left circumflex artery (lcx) and was 6 mm long with a reference vessel diameter of 4.0 mm.The target lesion was predilated using a 4.0 mm x 8 mm balloon and a cutting balloon with 90% residual stenosis and timi flow of 3.Following pre-dilation, the lesion was treated with 4.0 mm x 12 mm emerge balloon.Final angiographic results revealed 20% residual stenosis and timi flow of 3.Post treatment decreased blood flow was noted at the ostial diagonal branch.The event was treated with additional intervention using plain old balloon angioplasty to successfully restore blood flow.The event was considered recovered/ resolved and the subject was discharged on the same day on aspirin and clopidogrel.It was further reported that there was an ostial compromise of a very proximal d1 branch from plaque shift after lcx percutaneous coronary intervention (pci).

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15755580
Report Number2124215-2022-44726
Device Sequence Number6364208
Product Code LOX
UDI-Device Identifier08714729806165
UDI-Public08714729806165
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/17/2024
Device Model Number7132
Device Catalogue Number7132
Device Lot Number0027535179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/25/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date11/08/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient RaceWhite